# SDR AALA20120325001

- Difficulty date: March 24, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N320AA
- Make and model: Boeing 767223
- Aircraft serial: 22321
- Aircraft time: 100,665 hours, 19,259 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Target
- Condition: Broken
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - CREW REPORTED LEADING EDGE SLAT ASYMMETRY ECIAS AND LEADING EDGE LIGHT WITH FLAPS SELECTED AT 20 AND INDICATING 20 DURING APPROACH.  EMERGENCY DECLARED FLIGHT LANDED LAX WITHOUT INCIDENT.  PROXIMITY SENSOR TARGET BROKEN AT SLAT NUMBER 8 INBOARD TRACK.  REPLACED SENSOR TARGET.  SYSTEM GROUND CHECK NORMAL OPERATION.
